Alert archive / Idaho / Wind Advisories in 2012

Wind Advisory 14, NWS Boise, ID

June 3, 20128 counties in Idaho; Harney County, Malheur County, Oregon

NWS Boise, ID issued this wind advisory at Jun 3, 2012, 10:40 PM MDT for 8 counties in Idaho; Harney County, Malheur County, Oregon. It took effect at Jun 4, 2012, 4:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2012, 10:40 PM MDT (04:40 UTC)
In effect from
Jun 4, 2012, 4:00 PM MDT
Expired
Jun 5, 2012, 12:00 AM MDT
In force
8 hr
Issued by
NWS Boise, ID

Counties Ada County, ID, Adams County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Owyhee County, ID, Payette County, ID, Washington County, ID, Harney County, OR, Malheur County, OR

The radar

The Boise radar (KCBX), 46 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 4.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3802 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WWUS75 KBOI 040440
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1040 PM MDT SUN JUN 3 2012

...HIGH WIND WATCH HAS BEEN REPLACED WITH A WIND ADVISORY...

.STRONG WINDS WILL OCCUR LATE MONDAY AND MONDAY EVENING AS A
POTENT COLD FRONT MOVES THROUGH SOUTHEAST OREGON AND SOUTHWEST
IDAHO. THUNDERSTORMS ALONG AND AHEAD OF THE FRONT MAY BRING STRONG
WINDS OF THEIR OWN. 

MANY OF OUR WIND ADVISORIES ARE FOR WINDS THAT JUST BARELY GET
INTO ADVISORY CRITERIA...MEANING SUSTAINED WINDS JUST ABOVE 30 MPH
AND GUSTS TO 45 MPH. THIS ONE IS DIFFERENT. WINDS IN THIS CASE ARE
EXPECTED TO BE AT THE HIGH END OF ADVISORY CRITERIA...MEANING
SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 55 MPH. PLEASE UNDERSTAND
THAT THIS IS NOT A TYPICAL WIND ADVISORY.

ORZ064-041245-
/O.UPG.KBOI.HW.A.0002.120605T0100Z-120605T0400Z/
/O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/
LOWER TREASURE VALLEY OR-
1040 PM MDT SUN JUN 3 2012

...WIND ADVISORY IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH
  WITH GUSTS TO 45 MPH.

* TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH
  ONTARIO/OR BETWEEN 5 AND 7 PM MDT MONDAY.

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

ORZ063-041245-
/O.UPG.KBOI.HW.A.0002.120604T2300Z-120605T0100Z/
/O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/
MALHEUR COUNTY-
1040 PM MDT SUN JUN 3 2012 /940 PM PDT SUN JUN 3 2012/

...WIND ADVISORY IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO 9 PM MDT
/8 PM PDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO 9 PM
MDT /8 PM PDT/ MONDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS
  WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS
  THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH
  GUSTS TO 45 MPH.

* TIMING...3 PM PDT TO 8 PM PDT MONDAY.

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ012-014-033-041245-
/O.UPG.KBOI.HW.A.0002.120605T0100Z-120605T0400Z/
/O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-UPPER WEISER RIVER-
1040 PM MDT SUN JUN 3 2012

...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH
  WITH GUSTS TO 45 MPH.

* TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS
  THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 6
  AND 8 PM MDT MONDAY...ADA COUNTY BETWEEN 7 AND 9 PM MDT...AND
  MOUNTAIN HOME BETWEEN 8 AND 10 PM MDT.

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ029-041245-
/O.UPG.KBOI.HW.A.0002.120604T2300Z-120605T0400Z/
/O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/
OWYHEE MOUNTAINS-
1040 PM MDT SUN JUN 3 2012

...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS
  WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS
  THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH
  GUSTS TO 45 MPH.

* TIMING...7 PM TO MIDNIGHT MDT MONDAY.

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

ORZ061-041245-
/O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/
HARNEY COUNTY-
940 PM PDT SUN JUN 3 2012

...WIND ADVISORY IN EFFECT FROM 3 PM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 8 PM PDT MONDAY. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS
  WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS
  THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH
  GUSTS TO 45 MPH.

* TIMING...3 PM TO 8 PM PDT MONDAY.

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ015-041245-
/O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/
SOUTHWEST HIGHLANDS-
1040 PM MDT SUN JUN 3 2012

...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH
  WITH GUSTS TO 45 MPH.

* TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS
  THROUGH THE SOUTHWEST HIGHLANDS BETWEEN 7 AND 10 PM MDT.

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
5 follow-up statements
504 
WWUS75 KBOI 040922
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
322 AM MDT MON JUN 4 2012

...A WIND ADVISORY REMAINS IN EFFECT FOR LATER TODAY...

.WIDESPREAD VERY WINDY CONDITIONS WILL DEVELOP TODAY AS A
MODERATE TO STRONG COLD FRONT STRENGTHENS AS IT CROSSES FROM
SOUTHEAST OREGON IN THEMID AFTERNOON THROUGH SOUTHWEST IDAHO IN
THE EARLYL EVENING. ORGANIZED THUNDERSTORMS WITH THE FRONT MAY
BRING HIGH WINDS OF THEIR OWN.

MANY OF OUR WIND ADVISORIES ARE FOR WINDS THAT JUST BARELY GET
INTO ADVISORY CRITERIA...MEANING SUSTAINED WINDS JUST ABOVE
30 MPH AND GUSTS TO 45 MPH. THIS ONE IS DIFFERENT. WINDS IN THIS
CASE ARE EXPECTED TO BE AT THE HIGH END OF ADVISORY CRITERIA...
MEANING SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 55 MPH. PLEASE
UNDERSTAND THAT THIS IS NOT A TYPICAL WIND ADVISORY.

ORZ061-063-064-050300-
/O.CON.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/
HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
322 AM MDT MON JUN 4 2012 /222 AM PDT MON JUN 4 2012/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST 
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST 
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH 
  WITH GUSTS TO 45 MPH. 

* TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS 
  THROUGH ONTARIO OREGON BETWEEN 5 AND 7 PM MDT MONDAY. 

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ012-014-015-029-033-050330-
/O.CON.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER-
322 AM MDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT MDT TONIGHT. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST 
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST 
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH 
  WITH GUSTS TO 45 MPH. 

* TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS 
  THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 
  6 AND 8 PM MDT MONDAY...ADA COUNTY BETWEEN 7 AND 9 PM MDT...
  AND MOUNTAIN HOME BETWEEN 8 AND 10 PM MDT. 

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
181 
WWUS75 KBOI 040924
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
324 AM MDT MON JUN 4 2012

...A WIND ADVISORY REMAINS IN EFFECT FOR LATER TODAY...

.WIDESPREAD VERY WINDY CONDITIONS WILL DEVELOP TODAY AS A
MODERATE TO STRONG COLD FRONT STRENGTHENS AS IT CROSSES FROM
SOUTHEAST OREGON IN THE /CORRECTED/ MID AFTERNOON THROUGH
SOUTHWEST IDAHO IN THE EARLYL EVENING. ORGANIZED THUNDERSTORMS
WITH THE FRONT MAY BRING HIGH WINDS OF THEIR OWN.

MANY OF OUR WIND ADVISORIES ARE FOR WINDS THAT JUST BARELY GET
INTO ADVISORY CRITERIA...MEANING SUSTAINED WINDS JUST ABOVE
30 MPH AND GUSTS TO 45 MPH. THIS ONE IS DIFFERENT. WINDS IN THIS
CASE ARE EXPECTED TO BE AT THE HIGH END OF ADVISORY CRITERIA...
MEANING SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 55 MPH. PLEASE
UNDERSTAND THAT THIS IS NOT A TYPICAL WIND ADVISORY.

ORZ061-063-064-050300-
/O.CON.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/
HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
324 AM MDT MON JUN 4 2012 /224 AM PDT MON JUN 4 2012/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST 
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST 
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH 
  WITH GUSTS TO 45 MPH. 

* TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS 
  THROUGH ONTARIO OREGON BETWEEN 5 AND 7 PM MDT MONDAY. 

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ012-014-015-029-033-050330-
/O.CON.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER-
324 AM MDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT MDT TONIGHT. 

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST 
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST 
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH 
  WITH GUSTS TO 45 MPH. 

* TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS 
  THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 
  6 AND 8 PM MDT MONDAY...ADA COUNTY BETWEEN 7 AND 9 PM MDT... 
  AND MOUNTAIN HOME BETWEEN 8 AND 10 PM MDT. 

* IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY 
  CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
061 
WWUS75 KBOI 041724
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1124 AM MDT MON JUN 4 2012

...A WIND ADVISORY REMAINS IN EFFECT LATE TODAY AND THIS EVENING...

.VERY WINDY CONDITIONS WILL DEVELOP LATE TODAY IN SOUTHEASTERN
OREGON AND THIS EVENING IN SOUTHWESTERN IDAHO AS A STRONG COLD
FRONT MOVES ACROSS THE AREA. SCATTERED THUNDERSTORMS WITH THE
FRONT MAY BRING EVEN STRONGER WINDS.

STRONGEST WINDS WILL OCCUR JUST AS THE FRONT PASSES. SUSTAINED
WEST OR NORTHWEST WINDS 35 TO 40 MPH WITH GUSTS TO 55 MPH ARE
EXPECTED FOR ABOUT A HALF HOUR. WINDS WILL THEN DECREASE TO 15 TO
25 MPH WITH GUSTS TO 30 MPH. WINDS WILL INCREASE AGAIN ON TUESDAY
TO 20 TO 30 MPH.

ORZ061-041830-
/O.CAN.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/
HARNEY COUNTY-
1024 AM PDT MON JUN 4 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY FOR HARNEY COUNTY. 

WEST WINDS IN HARNEY COUNTY ARE NOW EXPECTED TO BE 20 TO 30 MPH WITH
GUSTS TO 40 MPH. THESE SPEEDS ARE BELOW ADVISORY LEVELS.

$$

ORZ063-064-050300-
/O.CON.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/
MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
1124 AM MDT MON JUN 4 2012 /1024 AM PDT MON JUN 4 2012/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING IN MALHEUR COUNTY
AND THE LOWER TREASURE VALLEY IN OREGON.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 15 TO 25 MPH
  WITH GUSTS TO 30 MPH.

* TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH
  ONTARIO OREGON AROUND 7 PM MDT.

* IMPACTS...WINDS MAY CAUSE MINOR PROPERTY DAMAGE. BLOWING DUST
  MAY CREATE A TRAVEL HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ012-014-015-029-033-050600-
/O.CON.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER-
1124 AM MDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT MDT TONIGHT FOR THE TREASURE VALLEY IN IDAHO...UPPER
WEISER RIVER...SOUTHWEST IDAHO HIGHLANDS...AND OWYHEE MOUNTAINS.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 15 TO 25 MPH
  WITH GUSTS TO 35 MPH.

* TIMING...7 PM TO MIDNIGHT MDT TONIGHT. COLD FRONT SHOULD PASS
  THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 7
  AND 8 PM MDT...ADA COUNTY BETWEEN 8 AND 9 PM MDT...AND MOUNTAIN
  HOME BETWEEN 9 AND 10 PM MDT.

* IMPACTS...WINDS MAY CAUSE MINOR PROPERTY DAMAGE. BLOWING DUST
  MAY CREATE A TRAVEL HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
777 
WWUS75 KBOI 050247
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
847 PM MDT MON JUN 4 2012

...A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF SOUTHWEST IDAHO
WHILE THE ADVISORY IN OREGON IS BEING ALLOWED TO EXPIRE...

VERY WINDY CONDITIONS CONTINUE LATE TODAY IN IDAHO AS A STRONG
COLD FRONT MOVES ACROSS THE AREA. SCATTERED THUNDERSTORMS WITH THE
FRONT ARE ENHANCING THE WINDS. 

STRONGEST WINDS WILL OCCUR JUST AS THE FRONT PASSES. SUSTAINED
WEST OR NORTHWEST WINDS 35 TO 40 MPH WITH GUSTS TO 55 MPH ARE
EXPECTED FOR ABOUT A HALF HOUR ALONG THE FRONTAL ZONE. WINDS WILL
THEN DECREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. WINDS WILL
INCREASE AGAIN ON TUESDAY TO 20 TO 30 MPH.

ORZ063-064-050400-
/O.EXP.KBOI.WI.Y.0014.000000T0000Z-120605T0300Z/
MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
847 PM MDT MON JUN 4 2012 /747 PM PDT MON JUN 4 2012/

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS
EVENING FOR MALHEUR COUNTY AND THE LOWER TREASURE VALLEY IN
OREGON. 

WIND ARE SLOWLY SUBSIDING ACROSS EASTERN OREGON AND THE LOWER
TREASURE VALLEY OF IDAHO. WINDY CONDITIONS WILL REMAIN BUT BE
BELOW ADVISORY LEVELS FOR THE REST OF THE NIGHT. 

$$

IDZ012-014-015-029-033-050600-
/O.CON.KBOI.WI.Y.0014.000000T0000Z-120605T0600Z/
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER-
847 PM MDT MON JUN 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST 
  WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST 
  LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 15 TO 25 MPH 
  WITH GUSTS TO 35 MPH. 

* TIMING...7 PM TO MIDNIGHT MDT TONIGHT. COLD FRONT SHOULD PASS 
  THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 
  7 AND 8 PM MDT...ADA COUNTY BETWEEN 8 AND 9 PM MDT...AND 
  MOUNTAIN HOME BETWEEN 9 AND 10 PM MDT. 

* IMPACTS...WINDS MAY CAUSE MINOR PROPERTY DAMAGE. BLOWING DUST 
  MAY CREATE A TRAVEL HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
453 
WWUS75 KBOI 050554
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1154 PM MDT MON JUN 4 2012

...BREEZY TONIGHT AND TUESDAY IN THE MAGIC VALLEY...

.THE STRONG COLD FRONT THAT CROSSED TWIN FALLS AND JEROME NEAR 830
PM HAS MOVED TO NEAR THE WYOMING BORDER WHERE THUNDERSTORMS MOVED
OVER PARTS OF YELLOWSTONE NATIONAL PARK. 

IDZ012-014-015-029-033-050700-
/O.EXP.KBOI.WI.Y.0014.000000T0000Z-120605T0600Z/
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER-
1154 PM MDT MON JUN 4 2012

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

IN THE MAGIC VALLEY EXPECT WINDS OF 15 TO 25 MPH TONIGHT UNTIL 10
AM TUESDAY THEN WEST WINDS OF 20 TO 30 MPH TUESDAY AFTERNOON. 

A PEAK WIND GUST OF 73 MPH OCCURRED AT HANSEN BRIDGE. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Jun 3, 8:17 PM MDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 3, 8:17 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
817 PM MDT SUN JUN 3 2012

.DISCUSSION...UPDATED EARLIER THIS EVENING TO INCREASE POPS WHERE
STORMS WERE FORMING IN A LINE ROUGHLY FROM SOUTHEAST HARNEY COUNTY
TO THE LOWER TREASURE VALLEY. SINCE THEN STORMS/SHOWERS CONTINUE
TO FORM AND MOVE NORTHEAST ALONG THIS CORRIDOR AT AROUND 20 MPH.
WE EXPECT THIS ACTIVITY TO DIMINISH AFTER 9 PM LOCAL TIME WITH
VERY LITTLE CHANCE OF ADDITIONAL CONVECTION AFTER MIDNIGHT. WE ARE
STILL LOOKING AT A SIGNIFICANT WEATHER DAY TOMORROW...BUT PERHAPS
OUR STRONGEST COLD FRONT OF THE YEAR. WILL LEAVE THE HIGH WIND
WATCH AND RED FLAG WARNING AS THEY ARE FOR NOW. NO FURTHER UPDATES
EXPECTED THIS EVENING.

&&

.AVIATION...WIDESPREAD VFR. ISOLATED SHOWERS AND THUNDERSTORMS...
MAINLY WEST OF A KREO-KBOI-KSNT LINE THROUGH 04Z. WESTERLY WINDS
AT THE SURFACE AT 10-15 KTS. SOUTHWEST WINDS ALOFT UP TO 30 KTS AT
10K FEET MSL. GUSTY NORTHWEST SURFACE WINDS ARE EXPECTED MONDAY
NIGHT WITH PASSAGE OF A COLD FRONT. ISOLATED STRONG STORMS MAY
DEVELOP AHEAD OF THE FRONT OVER THE CENTRAL MOUNTAINS OF IDAHO.

&&

.PREV DISCUSSION...
SHORT TERM...MAJOR WX CHANGE WILL OCCUR LATE MONDAY THROUGH TUESDAY
AS A VERY STRONG COLD FRONT MOVES THROUGH.  FRONT WILL BE IN EASTERN
OREGON MONDAY AFTERNOON AND WILL MOVE THROUGH SOUTHWESTERN IDAHO
EARLY MONDAY EVENING.  FRONT WILL BE EXCEPTIONALLY STRONG DUE TO
TIGHT THERMAL GRADIENT ACROSS THE FRONT AND THE RELATIVELY HIGH
FRONTAL SPEED.  AHEAD OF THE FRONT ON MONDAY TEMPERATURES WILL RISE
TO THE 80S TO MID 90S IN IDAHO AND UPPER 70S THROUGH 80S IN OREGON.
AIR MASS WILL DESTABILIZE AND VERTICAL SHEAR WILL INCREASE UNDER
STRONG SOUTHERLY WINDS ALOFT.  STRONG...POSSIBLY SEVERE...
THUNDERSTORMS MAY FORM ON THE IDAHO SIDE LATE MONDAY...ESPECIALLY
NORTH OF THE SNAKE BASIN.  THUNDERSTORMS MAY BRING HAIL AS WELL AS
STRONG GUSTS.  FRONT WILL PASS THROUGH ONTARIO OREGON BETWEEN 6 AND
7 PM MDT MONDAY...BOISE BETWEEN 7 AND 8 PM...THEN WEAKEN AS IT
CONTINUES TO MOVE EAST.  STRONGEST WINDS WILL OCCUR AS THE WIND
SHIFTS ABRUPTLY TO THE WEST WITH FRONTAL PASSAGE.  TEMPERATURES WILL
PLUMMET BEHIND THE FRONT AND WIDESPREAD SHOWERS WILL FOLLOW LATER
MONDAY NIGHT THROUGH TUESDAY.  NORTHERN AREAS WILL GET SIGNIFICANT
RAIN...TOTALING UP TO AN INCH THROUGH TUESDAY...WHILE SOUTHERN AREAS
GET LESS UP TO A HALF INCH.  ONLY LIGHT RAIN IS EXPECTED IN TWIN
FALLS COUNTY AND SOUTH TO THE NEVADA STATE LINE.  UP TO 3 INCHES NEW
SNOW MAY FALL IN NORTHERN MOUNTAINS ABOVE 6500 FEET TUESDAY.  HIGH
TEMPERATURES TUESDAY WILL BE 25 TO 35 DEGREES COLDER THAN MONDAY...
RANGING FROM THE UPPER 40S THROUGH THE 50S.  BRISK WEST OR NORTHWEST
WINDS WILL CONTINUE ESPECIALLY IN THE SNAKE BASIN.

LONG TERM...TUESDAY NIGHT THROUGH MONDAY...SCATTERED SHOWERS ON
TUESDAY NIGHT WILL BEGIN TO DISSIPATE FROM THE SOUTH AND BE CLEAR OF
THE AREA BY WEDNESDAY AFTERNOON AS THE CENTER OF AN UPPER LEVEL LOW
PRESSURE SYSTEM QUICKLY MOVES OFF TO THE NORTH. SNOW IS POSSIBLE WITH
THIS EXITING SYSTEM AS SNOW LEVELS WILL BE 5500-6500 FEET MSL LATE
TUESDAY AND EARLY WEDNESDAY. WE WILL REMAIN UNDER THE INFLUENCE OF A
LARGE SCALE TROUGH THROUGH THE PERIOD...WITH A SURGE OF PACIFIC
MOISTURE BRUSHING OUR NORTHERN ZONES ON FRIDAY BEFORE ANOTHER LOW
PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH LATE ON SATURDAY.
TEMPERATURES WILL WARM WEDNESDAY THROUGH FRIDAY AS HEIGHTS SLOWLY
RISE BETWEEN SYSTEMS. AFTERNOON HIGH TEMPS WILL REACH NEAR NORMAL
VALUES ON FRIDAY...BEFORE SATURDAY/S COLD FRONT KEEPS WEEKEND
TEMPERATURES 10-15 DEGREES BELOW NORMAL. THE ACTIVE SPRINGTIME
PATTERN CONTINUES.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...HIGH WIND WATCH MONDAY EVENING IDZ012-014-033.
     RED FLAG WARNING FROM 3 PM TO 9 PM MDT MONDAY IDZ408-419.
     HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     IDZ029.
OR...HIGH WIND WATCH MONDAY EVENING ORZ064.
     RED FLAG WARNING FROM 3 PM TO 9 PM MDT MONDAY ORZ637.
     HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     ORZ063.
&&

WEATHER.GOV/BOISE

DISCUSSION...SP
AVIATION.....JS
PREV SHORT TERM...LC
PREV LONG TERM....CB/WH
Hazardous weather outlook, Jun 3, 5:24 AM MDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
524 AM MDT SUN JUN 3 2012

IDZ011>016-028>030-033-ORZ061>064-041200-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
524 AM MDT SUN JUN 3 2012 /424 AM PDT SUN JUN 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL CROSS THE AREA MONDAY...AND WIDESPREAD THUNDERSTORMS
ARE EXPECTED AHEAD OF AND ALONG THE FRONT. THERE IS POTENTIAL FOR SOME
STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY IN THE CENTRAL MOUNTAINS
OF IDAHO. THOSE WITH OUTDOOR INTERESTS MONDAY ARE ADVISED TO MONITOR
THE LATEST FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER. SPOTTER ACTIVATION
MAY BE NEEDED ON MONDAY.

Nearby

Wind Advisories in Idaho, 2012Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.